# SDR YV3R2020021120241

- Difficulty date: January 28, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N4126A
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12096
- Aircraft time: 2,229 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 3469
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 INOPERATIVE.
